# SDR IXXA20251121001

- Difficulty date: November 21, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 112,205 hours, 20,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143T501911
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 588 - 610, RBL 32 HAS CORROSION UNDER NUTPLATES.
